A member asked:

Can taking depo-provera injection and microgynon together to treat side effects of a fibroid and dub be harmful?.

A doctor has provided 1 answer
Dr. Janice Alexander answered

Specializes in Obstetrics and Gynecology

Not usually: The only time this is a problem is when you are on these medications for prolonged periods of time . See your Provider for a discussion of the SE. It is better to have the bleeding under control. So the benefits outweigh the risks for you at this time.

Answered 3/22/2020

4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question